# SDR CA190424017

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 46455121
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT DECLARED A PAN DUE TO LOSS OF #2 HYD CONTENTS. ` HYD #2 FLUID LOST. EMERGENCY CHECK LIST FOLLOWED. AFTER LANDING HYD ISO VALVE #2 AND ROLL OUTBOARD SPOILERS CAUTION ILLUMINATED. FLEXIBLE PIPE ON MLG RETRACTION JACK FOUND DAMAGED. (TC# 20190424017)
